# SDR SWIA202053563

- Difficulty date: September 10, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Guide
- Part number: 601R385471
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND AFT RT PLASTIC GUIDE CRACKED.  C-CHECK RO 10/20/2020.  REMOVED AND REPLACED NEW 1 EA PLASTIC GUIDE AFT RT AVIONICS BAY DOOR SURROUND, PER REF CRJ 200 SRM.
